# SDR REXA2017030300314

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 26,225 hours, 24,905 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHTED SIGN INOP.  CONNECTED LEFT EMERGENCY EXIT LIGHTED SIGN POWER LEADS IAW AMM 33-51-13 OPS CHECKED GOOD.
